# SDR CA960416004

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Diaphragm
- Part number: 1390136
- Condition: Worn
- Location: L/H Engine
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: E, O

## Discrepancy

(CAN)ON APPROACH, ENGINE POWER DROPPED 60 PERCENT. POWER LEVER RESPONSE WAS POOR. SUBSEQUENT INVESTIGATION FOUND THAT THE LEFT HAND FUEL CONTROL "ROLLING DIAPHRAGM" HAD AN EXCESSIVE LEAK RATE AND WAS REPLA CED. ON CAREFUL EXAMINATION, THE "ROLLING DIAPHRAGM" WAS FOUND TO HAVE A HOLE WORN THROUGH.
